3 results for F. M. S. Lima.

Parameters for your search query:
Keyword    F. M. S. Lima

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: May 02, 2018Views: 4176Downloads: 2926
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Elementary Proof of and a Recurrence Formula for ζ(2k)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 143-145. DOI: 10.12691/tjant-5-4-5
Pub. Date: June 27, 2017Views: 6111Downloads: 4214
Open AccessArticle
Export: RIS | BibTeX | EndNote
Evaluation of Some Non-trivial Integrals from Finite Products and Sums
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 172-176. DOI: 10.12691/tjant-4-6-5
Pub. Date: November 26, 2016Views: 5954Downloads: 4087
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types